# SDR USAA2010070691349

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,108 hours, 11,940 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Excess Play
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - EXCESSIVE PLAY ON BEARING OF RIGHT MAIN LANDING GEAR DOOR.  REPLACED RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING IAW A320 CMM 52-81-18.
